Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Decay of the kinetic energy of micropolar incompressible fluids


Author: S. K. Lakshmana Rao
Journal: Quart. Appl. Math. 27 (1969), 278-280
DOI: https://doi.org/10.1090/qam/99822
MathSciNet review: QAM99822
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Erigen, Int. J. Engng. Sci. 2, 205 (1964)
  • [2] A. E. Green, Int. J. Engng. Sci. 3, 533 (1965)
  • [3] A. Cemal Eringen, Theory of micropolar fluids, J. Math. Mech. 16 (1966), 1–18. MR 0204005
  • [4] J. L. Bleustein and A. E. Green, Int. J. Engng. Sci. 5, 323 (1967)
  • [5] J. Kampé de Fériet, Ann. Soc. Scientifique Bruxelles 63, 36 (1949)
  • [6] J. Serrin, Arch. Rational. Mech. Anal. 3, (1959)


Additional Information

DOI: https://doi.org/10.1090/qam/99822
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website